# SDR GLBA20110518G

- Difficulty date: May 18, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 29,885 hours, 35,710 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING SIGNIFICANT LEFT QUARTERING CROSSWIND LANDING BOTH RT MAIN TIRES BLEW AND BECAME FLAT.  MAINTENANCE R&R NR 3 AND NR 4 MAIN TIRES IAW TC 1900-3210.01,
